JournalsrsmupVol. 126pp. 89–106

Stabilité de l'holonomie sans structure de Frobenius: cas des courbes

  • Daniel Caro

    Université de Caen, France
Stabilité de l'holonomie sans structure de Frobenius: cas des courbes cover
Download PDF

Abstract

By using Christol and Mebkhout's algebrization and finiteness theorem, we prove that in the case of smooth curves, Berthelot’s strongest conjecture on the stability of holonomicity is still valid without Frobenius structure but under some non-Liouville type hypotheses.

Cite this article

Daniel Caro, Stabilité de l'holonomie sans structure de Frobenius: cas des courbes. Rend. Sem. Mat. Univ. Padova 126 (2011), pp. 89–106

DOI 10.4171/RSMUP/126-6